# SDR SIMA20160816001

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 33,592 hours, 24,351 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00431
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ODOR OF SMOKE IN CABIN AND IN COCKPIT IN FLIGHT ON APPROACH TO LANDING, APU OFF.  TRANSFERRED TO NRWC 507-ORD-02496.  R & R RT ACM NR 2 IAW AMM 21-51-08.  OPS CHECK AND LEAK CHECK GOOD.  NO ABNORMAL ODOR NOTED.  ALSO, GROUND RAN BOTH ENGINES IAW AMM 71-00-00.  NO SMOKE OR ABNORMAL ODOR NOTED REF NRWC 507-ORD-02496.
